# SDR WX0A2024011731946

- Difficulty date: January 16, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N261NV
- Make and model: Airbus A320-214
- Aircraft serial: 4115
- Aircraft time: 35,482 hours, 23,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 890892
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BAT/EPSU (10WL) FWD L FAULT 335100 / REF. A320 TSM 33-51-00-810-829-A REMOVED AND REPLACED EPSU BATTERY AT POWER SUPPLY 10WL IAW A320 AMM 33-51-38-000-002-A AND 33-51-38-400-002-A OPS CHECK GOOD."
